Alert archive / Missouri / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 119, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 14, 2004, 3:45 PM CDT for Saline County, Missouri. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2004, 3:45 PM CDT (20:45 UTC)
- Expired
- Jun 14, 2004, 5:15 PM CDT
- In force
- 90 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
County Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 90 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 1:20 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 8.8 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2551 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 641 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 142045 SVREAX MOC195-142215- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 345 PM CDT MON JUN 14 2004 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SALINE COUNTY IN CENTRAL MISSOURI * UNTIL 515 PM CDT * AT 343 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 4 MILES NORTHEAST OF BLACKBURN...OR ABOUT 12 MILES WEST OF MARSHALL...AND MOVING EAST AT 5 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MALTA BEND BY 400 PM CDT. MARSHALL BY 500 PM CDT. THE TOWN OF MOUNT LEONARD IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. REPORT SEVERE WEATHER TO THE NEAREST EMERGENCY MANAGEMENT OR LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PLEASANT HILL. LAT...LON 3922 9351 3904 9349 3899 9307 3926 9299 $$ HUDSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:25 AM CDT, 13 hours 20 minutes earlier.
Area forecast discussion, Jun 14, 2:25 AM CDT, 13 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 225 AM CDT MON JUN 14 2004 .DISCUSSION... COMPLEX WEATHER SITUATION IS EXPECTED THE NEXT COUPLE OF DAYS AS CONVECTION/CONVECTIVE COMPLEXES WILL PLAY HAVOC WITH THE SPEED AND LOCATION OF BOUNDARIES. LATEST SURFACE MAP INDICATES A WEAK SURFACE LOW IN EXTREME SOUTHWEST NEBRASKA WITH A WEAK COLD FRONT PRESSING SLOWLY SOUTH ACROSS CENTRAL AND NORTHEAST NEBRASKA. SCATTERED SHOWERS AND THUNDERSTORMS ARE DEVELOP IN THE THETAE ADVECTION AREA...AS CONFIRMED BY PROFILERS...ACROSS EASTERN NEBRASKA...WESTERN IOWA AND EXTREME NORTHERN MISSOURI. BEST ISENTROPIC LIFT EARLY THIS MORNING IS PROJECTED TO BE ACROSS EASTERN NEBRASKA AND SOUTHERN IOWA WITH WEAK ISENTROPIC LIFT NOTED ON THE 310K SURFACE ACROSS EXTREME NORTHERN MISSOURI UNTIL 15Z. CONVECTION LIKELY TO BE ELEVATED IN NATURE AS PER MESOETA FORECAST SOUNDINGS WITH INCREASING CAP ALSO LIMITING THE AREAL COVERAGE OF CONVECTION. NEXT CONCERN IS THE WEAK FRONT...CURRENTLY IN NEBRASKA...WHICH IS EXPECTED TO SAG SLOWLY SOUTH ACROSS THE CWA THROUGH THIS EVENING. MESOETA SUGGESTS THAT THE BOUNDARY WILL BE ALONG THE I-35 CORRIDOR BY 18Z...BUT PREFER SLIGHTLY SLOWER GFS BASED ON CURRENT TRENDS. STRONG INSTABILITY IS NOTED AHEAD OF THE FRONT AS PER THE MESOETA WITH CAPE AROUND 4000 J/KG. SFC-6KM SHEAR IS NOT IMPRESSIVE BUT 25-30KTS WILL AID IN THE DEVELOPMENT OF SEVERE CONVECTION AHEAD OF THE BOUNDARY THIS AFTERNOON...ESPECIALLY THE SE ONE HALF OF THE CWA. AS PER THE MESOETA...THE 850-700 MB CAP WILL WEAKEN IN ADVANCE OF THE FRONT WHICH APPEARS REASONABLE. AS A RESULT...EXPECT A GOOD CHANCE OF CONVECTION THIS AFTERNOON ALONG AND AHEAD OF THE FRONT. EXPECT THE CONVECTION TO ORGANIZE INTO A POORLY DEFINED MCS BY EARLY EVENING...MAINLY ACROSS THE SOUTHERN ZONES. BASED UPON THE CORFIDI VECTORS...EXPECT THE CONVECTION TO EXIT THE CWA BY LATE EVENING...IF NOT EARLIER. MESOETA SUGGEST WEAK ISENTROPIC LIFT LATE MONDAY NIGHT ACROSS THE WEST CENTRAL AND NORTHWEST ZONES. WILL KEEP POPS IN THIS AREA IN THE LOW CATEGORY AS THE ISENTROPIC LIFT MAY BE DISPLACED FURTHER SOUTHWEST. THE CONVECTION WILL LIKELY STABILIZE THE ATMOSPHERE TUESDAY WITH THE LOCATION OF THE OUTFLOW BOUNDARY OR ORIGINAL BOUNDARY TO THE SOUTH OF THE CWA BY TUESDAY MORNING. BELIEVE THAT MUCH OF THE DAY THE ATMOSPHERE WILL BE IN A RECOVERY MODE. POSITION OF ANY BOUNDARIES AND INSTABILITY AXIS OF THE MODELS APPEARS TO BE SUSPECT AT THIS TIME. AS A RESULT...WILL NOT ACCEPT CURRENT STRONG INSTABILITY THAT THE MESOETA SHOWS FOR THE DAY ON TUESDAY. MESOETA SUGGEST A WEAK SHORTWAVE TO MOVE ACROSS THE CWA TUESDAY MORNING...BUT DO NOT HAVE MUCH CONFIDENCE IN THIS FEATURE. WILL MAINTAIN LOW POPS HOWEVER..FOR TUESDAY MORNING...IN CASE WARM ADVECTION DOES EXIST. BY LATE TUESDAY NIGHT...A SHORTWAVE TROF MOVES INTO THE NORTHERN PLAINS. THIS AIDS IN SLOWLY DRIVING THE NEXT COLD FRONT SOUTH INTO THE NORTHERN CWA TUESDAY NIGHT. MODELS APPEAR TO BE SUFFERING FROM GRID SCALE FEEDBACK. HOWEVER...EXPECT CONVECTION TO DEVELOP IN THE VICINITY OF THE FRONT. ALTHOUGH SHEAR IS RATHER WEAK...EXPECT THAT A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE...ESPECIALLY BEFORE MIDNIGHT...WITH MODERATE INSTABILITY IN PLACE. WILL CONTINUE THREAT OF CONVECTION INTO WEDNESDAY AS FRONT IS SLOW TO MOVE SOUTHEAST. PLAN TO MAINTAIN CURRENT FLOOD WATCH AT THIS TIME. IT MAY NEED TO BE EXTENDED OR LOCATION REDEFINED. CONFIDENCE FOR ENTIRE SCENARIO IS NOT HIGH...THEREFORE WILL LET FUTURE SHIFTS ADJUST FLOOD WATCH IF NEEDED. && .PREVIOUS DISCUSSION... 323 PM CDT... THE MAIN SURFACE BOUNDARY OF INTEREST IS CURRENTLY STRETCHED ACROSS THE KANSAS NEBRASKA BORDER EAST ACROSS EXTREME NORTHERN MISSOURI AND UP INTO SOUTHEAST IOWA THIS AFTERNOON. THE AIRMASS ACROSS EAX HAS HAD A DIFFICULT TIME RECOVERING FROM LAST NIGHTS COMPLEX...AND TEMPERATURES HAVE STRUGGLED TO GET INTO THE LOW 80S. DEWPOINTS ARE STILL IN THE LOW 60S FOR THE MOST PART. PER 18Z TOP RAOB...SEVERE THUNDERSTORM POTENTIAL DOES NOT LOOK GREAT SOUTH OF THE AFOREMENTIONED BOUNDARY. CAPES ARE UNDER 500 J/KG AND LIFTED INDICES ARE BARELY NEGATIVE. SO...ANTICIPATE THREAT WILL BE MAINLY ACROSS THE NORTHERN QUARTER OF THE FORECAST AREA IN THE VICINITY OF THE BOUNDARY...AND HAVE KEPT HIGHEST CHANCE POPS THERE. CURRENTLY MONITORING CONVECTION DEVELOPING ACROSS SOUTHWEST NEBRASKA AND NORTHEAST KANSAS ALONG THE QUASI-STATIONARY FRONT...WHICH IS EXPECTED TO REACH NORTHWEST MISSOURI LATE THIS AFTERNOON/EARLY EVENING DEPENDING ON HOW IT HOLDS TOGETHER ONCE IN ENCOUNTERS THE MORE STABLE AIRMASS TO ITS EAST. THIS SCENARIO LOOKS LESS FAVORABLE FOR HEAVY RAINFALL...ESPECIALLY WITH PWATS BELOW AN INCH. WILL MAINTAIN FLOOD WATCH HOWEVER...AS FFG VALUES ARE BETWEEN ONE HALF AND ONE INCH FOR THE MOST PART. THE FRONT IS FORECAST TO PUSH THROUGH THE FORECAST AREA ON MONDAY...AND WILL MAINTAIN CHANCE POPS DURING THE AFTERNOON AND NIGHTTIME HOURS. ANTICIPATE MORE SHOWERS AND THUNDERSTORMS ACROSS THE MISSOURI IOWA BORDER ON TUESDAY AND TUESDAY NIGHT AS SHORTWAVE ENERGY SLIDES ACROSS. THE FORECAST AREA IS UNDER AN UPPER LEVEL DIVERGENT ZONE ON WEDNESDAY AS A 250MB JET SLIDES BY TO THE NORTH AND A JET STREAK RIDES NORTHEAST TOWARD IT FROM THE SOUTHWEST. WITH A SURFACE FRONT TO PUSH SOUTH ACROSS EASTERN KANSAS AND MISSOURI...A FAVORABLE UPPER LEVEL WIND FIELD...AND SEVERAL SHORTWAVES FORECAST TO BE IN THE AREA...HAVE MAINTAINED THE CHANCE FOR SHOWERS AND THUNDERSTORMS ON WEDNESDAY. HOW FAR SOUTH THIS FRONT WILL ADVANCE BEFORE LIFTING BACK TO THE NORTH REMAINS IN QUESTION. HAVE INTRODUCED CHANCES FOR SHOWERS AND THUNDERSTORMS FRIDAY EVENING WITH THE BOUNDARY EXPECTED TO BE IN THE VICINITY ONCE AGAIN. MID TO LATE WEEK TEMPERATURES WILL DEPEND GREATLY ON THE POSITION OF THIS FRONT...SO HAVE MADE ONLY MINOR ADJUSTMENTS TO TEMPERATURES FOR THE TIME BEING. SCHMIT/STOFLET .EAX WATCHES/WARNINGS/ADVISORIES... KS...FLOOD WATCH UNTIL NOON CDT TUESDAY FOR ZONES KSZ025...KSZ057...KSZ060...KSZ102>105. MO...FLOOD WATCH UNTIL NOON CDT TUESDAY FOR ZONES MOZ001>008...MOZ011>017...MOZ020>025...MOZ028>033...MOZ037>040...MOZ0 43>046...MOZ053>054. WFO EAX
Hazardous weather outlook, Jun 14, 12:54 PM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1254 PM CDT MON JUN 14 2004 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-151100- THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. ...SCATTERED SEVERE THUNDERSTORMS PRODUCING DAMAGING WIND GUSTS AND HAIL EXPECTED THIS AFTERNOON AND TONIGHT... .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORM DEVELOPMENT IS EXPECTED TO CONTINUE ALONG AN OUTFLOW BOUNDARY IN NORTH CENTRAL MISSOURI DURING THE EARLY AFTERNOON. SCATTERED THUNDERSTORMS ARE THEN ANTICIPATED TO BUILD IN A SOUTHWESTWARD LINE AS A WEAK COLD FRONT MOVES SOUTHEAST ACROSS NORTHERN MISSOURI AND NORTHEAST KANSAS. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP SOUTHEAST OF A ST. JOSEPH TO KIRKSVILLE LINE THIS AFTERNOON AND INTO THE EVENING. ALTHOUGH THE MAIN THREATS WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS, AN ISOLATED TORNADO IS ALSO POSSIBLE. IN ADDITION, HEAVY RAINFALL MAY ACCOMPANY THE STORMS AS THE FRONT STALLS ACROSS WEST CENTRAL AND CENTRAL MISSOURI...WHICH MAY LEAD TO ADDITIONAL FLOODING PROBLEMS DUE TO SATURATED SOIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE TUESDAY MORNING NORTH OF A LINE FROM NEAR KANSAS CITY TO KINGSTON TO KIRKSVILLE. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. THE WEAK FRONT WHICH IS FORECAST TO MOVE ACROSS THE AREA THIS AFTERNOON AND TONIGHT IS EXPECTED TO DISSIPATE WITH ANOTHER FRONT TO APPROACH EXTREME NORTHWEST MISSOURI BY LATE TUESDAY AFTERNOON. THE FRONT WILL MOVE INTO WEST CENTRAL AND CENTRAL MISSOURI BY WEDNESDAY MORNING. THE FRONT WILL LIKELY TRIGGER SCATTERED THUNDERSTORMS. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE LATE TUESDAY AFTERNOON ACROSS EXTREME NORTHWEST MISSOURI AND GENERALLY ALONG AND NORTH OF INTERSTATE 70 TUESDAY NIGHT. THE PRIMARY THREATS WILL BE LARGE HAIL, DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AND FRIDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION LIKELY WILL BE REQUIRED THIS AFTERNOON AND TONIGHT SOUTH OF INTERSTATE 36...INCLUDING THE KANSAS CITY METRO AREA. ACTIVATION MAY ALSO BE NEEDED FOR EXTREME NORTHWEST MISSOURI LATE TUESDAY AFTERNOON AND GENERALLY ALONG AND NORTH OF INTERSTATE 70 TUESDAY NIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT (LOWER CASE) HTTP://WWW.CRH.NOAA.GOV/EAX OR HTTP://WEATHER.GOV. STOFLET
In the hours before
Local storm report, Jun 14, 12:44 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1244 PM CDT MON JUN 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1235 PM HAIL NEW CAMBRIA 39.78N 92.75W
06/14/2004 2.75 INCH MACON MO PUBLIC
GOLFBALL TO BASEBALL SIZE HAIL REPORTED BY SEVERAL
SOURCES IN NEW CAMBRIA
&&
MJMSpecial weather statement, Jun 14, 1:21 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 121 PM CDT MON JUN 14 2004 KSZ025-057-060-102>105-MOZ011>014-020>025-028>033-037>040-043>046- 053-054-150200- ANDREW MO-ATCHISON KS-BATES MO-BUCHANAN MO-CALDWELL MO-CARROLL MO- CASS MO-CHARITON MO-CLAY MO-CLINTON MO-COOPER MO-DAVIESS MO- DE KALB MO-DONIPHAN KS-HENRY MO-HOLT MO-HOWARD MO-JACKSON MO- JOHNSON MO-JOHNSON KS-LAFAYETTE MO-LEAVENWORTH KS-LINN MO-LINN KS- LIVINGSTON MO-MACON MO-MIAMI KS-PETTIS MO-PLATTE MO-RANDOLPH MO- RAY MO-SALINE MO-WYANDOTTE KS- 121 PM CDT MON JUN 14 2004 THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH NUMBER 469...IN EFFECT UNTIL 900 PM CDT MONDAY EVENING. THIS SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES... IN MISSOURI: ANDREW...BATES...BUCHANAN...CALDWELL...CARROLL...CASS...CHARITON... CLAY...CLINTON...COOPER...DAVIESS...DE KALB...HENRY...HOLT... HOWARD...JACKSON...JOHNSON...LAFAYETTE...LINN...LIVINGSTON...MACON... PETTIS...PLATTE...RANDOLPH...RAY AND SALINE. IN KANSAS: ATCHISON...DONIPHAN...JOHNSON...LEAVENWORTH...LINN...MIAMI AND WYANDOTTE. SOME CITIES IN THIS SEVERE THUNDERSTORM WATCH INCLUDE ATCHISON... BOONVILLE...BUTLER...CHILLICOTHE...CLINTON...HARRISONVILLE...KANSAS CITY...MARSHALL...MOBERLY...OLATHE...PAOLA...SEDALIA...ST JOSEPH AND WARRENSBURG. A SEVERE THUNDERSTORM WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER...INCLUDING LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAIN...IN AND CLOSE TO THE WATCH AREA. WHILE SEVERE WEATHER MAY NOT BE IMMINENT...PERSONS SHOULD REMAIN ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.
Local storm report, Jun 14, 3:36 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
336 PM CDT MON JUN 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 3 E ROANOKE 39.32N 92.63W
06/14/2004 1.00 INCH RANDOLPH MO PUBLIC
&&
MJThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:23 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 67 min |
| Jun 13, 7:36 PM CDT | Tornado Warning | EAX | Nodaway | 54 min |
| Jun 13, 8:29 PM CDT | Tornado Warning | EAX | Nodaway | 46 min |
| Jun 13, 8:33 PM CDT | Tornado Warning | EAX | Gentry | 87 min |
| Jun 13, 9:09 PM CDT | Severe Thunderstorm Warning | EAX | Harrison | 66 min |
| Jun 13, 9:16 PM CDT | Tornado Warning | EAX | Daviess | 89 min |
| Jun 13, 9:55 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Livingston | 65 min |
| Jun 13, 10:25 PM CDT | Severe Thunderstorm Warning | EAX | Linn | 65 min |
| Jun 13, 10:44 PM CDT | Severe Thunderstorm Warning | EAX | Macon | 76 min |
| Jun 14, 12:18 PM CDT | Severe Thunderstorm Warning | EAX | Macon | 57 min |
| Jun 14, 3:02 PM CDT | Severe Thunderstorm Warning | EAX | Howard, Randolph | 88 min |
| Jun 14, 3:38 PM CDT | Severe Thunderstorm Warning | EAX | Pettis | 52 min |
| Jun 14, 4:29 PM CDT | Severe Thunderstorm Warning | EAX | Howard | 46 min |
| Jun 14, 4:31 PM CDT | Flash Flood Warning | EAX | Howard, Saline | 8 hr |
| Jun 14, 5:17 PM CDT | Severe Thunderstorm Warning | EAX | Howard | 88 min |
| Jun 14, 5:33 PM CDT | Severe Thunderstorm Warning | EAX | Ray | 87 min |
| Jun 14, 5:41 PM CDT | Severe Thunderstorm Warning | EAX | Carroll | 94 min |
| Jun 14, 5:45 PM CDT | Severe Thunderstorm Warning | EAX | Chariton | 90 min |
| Jun 14, 5:51 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 69 min |
| Jun 14, 6:01 PM CDT | Flash Flood Warning | EAX | Carroll, Chariton | 8 hr |
| Jun 14, 6:15 PM CDT | Severe Thunderstorm Warning | EAX | Macon | 90 min |
| Jun 14, 6:41 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 79 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.